# SDR SWAA040001

- Difficulty date: January 1, 2004
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N702ML
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- Aircraft time: 75,289 hours, 60,959 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EEPLS TRACK LENS MISSING AT ROW 18.  REPLACED TRACK LENS PER MM.
